About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 258203, 10 pages
http://dx.doi.org/10.1155/2013/258203
Research Article

Wide Effectiveness of a Sine Basis for Quantum-Mechanical Problems in Dimensions

Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Boulevard West, Montreal, QC, Canada H3G 1M8

Received 24 October 2012; Accepted 18 December 2012

Academic Editor: D. E. Pelinovsky

Copyright © 2013 Richard L. Hall and Alexandra Lemus Rodríguez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard L. Hall and Alexandra Lemus Rodríguez, “Wide Effectiveness of a Sine Basis for Quantum-Mechanical Problems in Dimensions,” Advances in Mathematical Physics, vol. 2013, Article ID 258203, 10 pages, 2013. doi:10.1155/2013/258203